Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having stabbing pain in pelvis. Little spotting. Taking doxyciline. Had undergone D & C. Is it gas? Suggest

Hi Dr. Lundi
I had a D & C procedure on Wednesday and experienced very mild pain that day. My doctor prescribed me ultracet since I have struggled with severe cramping b/c of endometriosis. Thursday I was really bloated but had no pain and yesterday was pain free, had 4 bowel movements and was no longer bloated, however at night an intense pain suddenly came over my lower back, hips and abdomen and has been manageable however in the afternoon it became waves of intense feeling of getting stabbed in the pelvis and that sharp pain running down my tailbone to my anus with the feeling of having to pass gas but I can't. The pain became dull but is now returning. I took medication for the gas (already 3 tablets so far) but it only helped very little. The stabbing sensation has now begun again. I have no fever, no vomiting, no nausea, no discharge that has foul smell, virtually very little bleeding, a little more than spotting but nothing that needs a pad just a light daily protector. Could this really just be gas? I am also on doxyciline prescribed after the procedure as well.

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As you stated that pain is from tailbone to anus i.e. pain is related to D & C.
Even after 5-7 days pain persists . so in my opinion please consult the operating doctor ( D& C ) and get his opinion .
Deal according to his advice.
Good luck.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor